Korean | English

pISSN : 1975-7700 / eISSN : 2734-0570

http://journal.kci.go.kr/kkits
Home > Explore Content > All Issues > Article View
1 of 11 다음논문

Reliability Analysis of Fuzzy Systems Based on Pythagorean Fuzzy Sets

  • Publisher : Korea Knowledge Information Technology Society
  • Research Area : Interdisciplinary Research
  • Received : May 31, 2019
  • Accepted : August 9, 2019
  • Published : August 31, 2019

Cho, Sang Yeop 1

1청운대학교

등재

Citation status

Search PDF

Close X

Citation

Close X
타입을 선택하세요 :
@article{ART002496954},
author={Cho, Sang Yeop},
title={Reliability Analysis of Fuzzy Systems Based on Pythagorean Fuzzy Sets},
journal={Journal of Knowledge Information Technology and Systems},
issn={1975-7700},
year={2019},
volume={14},
number={4},
pages={319-326},
doi={10.34163/jkits.2019.14.4.001}